# SDR A6W2004F00000

- Difficulty date: June 17, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Engine: Ge CF34*
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE AFT ANGLE, PN 601R31907-303, IS CRACKED .8 INCHES LONG AREA OF DOOR ASSIST CABLE PULLEY BRACKET LOCATED IN RADIUS OF ANGLE.  REMOVED CRACKED ANGLE AND INSTALLED A NEW ANGLE PN 601R311719 IAW REO 601R53-41-059.
